# SDR BSYA2011008

- Difficulty date: February 3, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- Aircraft time: 13,272 hours
- System (JASC): 2140 · Heating System
- Part: Fuse
- Part number: MDL5
- Condition: Blown
- Location: Heating Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TEN MINUTES AFTER TAKE-OFF OUT OF LCK WHEN HEATER QUIT, PILOT ELECTED TO RETURN TO LCK.  MAINTENANCE FOUND OVER TEMP FUSE BLOWN, REMOVED AND REPLACED FUSE OPS CHECKS GOOD.
